skin-hair-icon
Occuring redness on face
Hello sir , Myself​ Aman Kumar Mandal . Actually my face becomes red almost everyday at the afternoon because of using no scars. I've been using this cream from more than 5 months and now It's showing side effects on my face .So I wants to know how to get rid off my redness which is occuring on my face?
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop it....U r suffering from seborrheic dermatitis.. Medicine available for good improvement...... Do direct online consultation  by sending photos, otherwise meet me at my clinic, for accurate diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.